MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ1 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ1 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680021
Medical Device Problem Codes Break (1069); Fracture (1260); Device Dislodged or Dislocated (2923); Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Joint Dislocation (2374); Inadequate Osseointegration (2646)
Date of Event 02/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to possible fracture of the posterior tibia peg and/or talar pegs.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
 
Additional Manufacturer Narrative
Correction - h6 (clinical signs code, device code) the reported event could be confirmed, based on available medical records and health care professionals.The evaluation of ct scans by our medical affairs could not confirm the device pegs was broken.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans by healthcare professionals the following was observed: after reviewing hcp opinion and surgeon¿s feedback we can conclude that the tibial component shows some radiolucence and some cysts.Component is dislocated.Loosening and migration could be confirmed.Pe seems attached with components, no sign of breakage or separation.The talar component shows some radiolucence and some artifacts which do not allow clear assessment of pegs.Loosening and migration anteriorly could be confirmed.Based on investigation, the root cause was attributed to a patient related issue.The failure is detected by the radiolucence and migration of tibial and talar component.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TALDOME SZ1 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18813303
Report Number3010667733-2024-00132
Device Sequence Number4319746
Product Code HSN
UDI-Device Identifier00889797101516
UDI-Public00889797101516
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/03/2026
Device Catalogue Number33680021
Device Lot Number1639399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale